Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A table of elliptic integrals: one quadratic factor

Author: B. C. Carlson
Journal: Math. Comp. 56 (1991), 267-280
MSC: Primary 33E05; Secondary 65A05
MathSciNet review: 1052087
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Integration in terms of real quantities is accomplished for 33 integrands that are rational except for the square root of a cubic or quartic polynomial with exactly one pair of conjugate complex zeros. Formulas are provided by which 45 more integrals of the same type can be expressed in terms of real quantities with the help of earlier papers. Neither limit of integration is assumed to be a singular point of the integrand. All the integrals are reduced to R-functions, for which Fortran programs are available. Most of the integrals are not listed in other tables.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33E05, 65A05

Retrieve articles in all journals with MSC: 33E05, 65A05

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society